American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G18) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Fang-Ting Tu and Yifan Yang. Algebraic transformations of hypergeometric functions and automorphic forms on Shimura curves. Trans. Amer. Math. Soc. 365 (2013) 6697-6729.
Abstract, references, and article information
View Article: PDF

[2] Mihran Papikian. Analogue of the degree conjecture over function fields. Trans. Amer. Math. Soc. 359 (2007) 3483-3503. MR 2299464.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Victor Rotger. Modular Shimura varieties and forgetful maps. Trans. Amer. Math. Soc. 356 (2004) 1535-1550. MR 2034317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Scott Ahlgren and Matthew Papanikolas. Higher Weierstrass points on $X_{0}(p)$. Trans. Amer. Math. Soc. 355 (2003) 1521-1535. MR 1946403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Shu-Leung Tang. Congruences between Modular Forms, Cyclic Isogenies of Modular Elliptic Curves, and Integrality of $p$-adic $L$-Functions. Trans. Amer. Math. Soc. 349 (1997) 837-856. MR 1376558.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ronnie Lee and Steven H. Weintraub. Moduli spaces of Riemann surfaces of genus two with level structures. I . Trans. Amer. Math. Soc. 310 (1988) 217-237. MR 965750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1